Recently started latuda after gaining 50 pounds on abilify, and I’m down 7 pounds already. I was also put on ZOLOFT last month. Appetite very low. Both are a godsend. Restless legs and muscle twitches on latuda but manageable.
i didn’t gain weight on latuda but i didn’t lose either. but i did gain weight on invega and invega sustenna. but i have lost 35 pounds since being on haldol and latuda but its taking forever to come off.
My energy level is really low though I’ve hardly had any exercise in two months, diet alone has brought me down from 183 to 175 lbs! My doc thought the switch might be Beneficial to me cause I’m only 5’4 and gaining weight constantly on abilify.
I gained weight on Latuda. I used to weigh about 175 and now I am at about 220.
Did it work for your hallucinations though? What other side effects did you get? What are you on currently?
I gained 40 pounds on Latuda other than some horrible tics like talking to myself
Shoot, I’m sorry !! That’s terrible. How much were you on ? I’m on 60mg
Is talking to yourself a tic. I do it so much I hate it
yeah I saw a neurologist and it seems like a tic disorder. Once my intrusive thoughts decreased on L Theanine and Benzo, my talking to myself decreased 80%
I gained weight on olanzapine but still feel it did well.
I lost ten kg on latuda being that weight a year.
Then recently I lost another four to five kg on latuda but eating smaller portions.
Latuda is not responsible for weight loss. I think ZOLOFT has a side effect, loss of appetite. This may have contributed to your weight loss.
When I started Latuda the first time several years ago, I started at 40 mg, and I actually lost 7 lb and my appetite decreased a little. When I started it a few years later at 60 and 80 mg, it was pretty much weight neutral, maybe gained a few pounds. But a few months ago when I tried it again at 40 mg, I definitely gained 3 or 4 lb within a week. Not sure why. If you need to gain weight, you might ask your pdoc about prescribing you either the antihistamine cyproheptadine (Periactin) (which may help with sleep) or the antidepressant mirtazapine (Remeron) (which also may help you with sleep in low doses like 7.5-15 mg).
As for insomnia, I personally had no problems with this. In fact, the higher doses that I took a few years later (60-80 mg) helped me sleep better and sedated me in a very nice and gentle way. Latuda is a very potent antagonist of the serotonin 5-HT7 receptor, which has beneficial effects on circadian rhythm (for most people), but perhaps this might be why it’s interfering with your sleep? That’s interesting how if you take it in the morning your sleep issues resolved… Latuda is pretty activating in the lower doses (20-40 mg) (I took 20 mg briefly on my own to see what it felt like and it made me hyper and act really silly and goofy… my “normal” self… lol) and sedating at higher doses (for me, ≥60 mg). So if you end up going up to 40 mg, perhaps this effect will diminish and you can return to taking it at night?
I’m not sure what to say about popping up to do things all the time. It sounds like the activating effects of low dose Latuda to me, or it could be mild akathisia, or like you said, it might be just that you feel much better than before.
The irritability may diminish as you go up in dose, or you may need the addition of a benzo like regularly dosed low dose clonazepam (Klonopin) to help even you out if it doesn’t.